Вы здесь

Analytic and Locally Approximate Solutions to Properties of Probabilistic Processes

Автор: 
Количество экземпляров: 
1
Вид: 
Статья из сборника или журнала
Год: 
1995
Стр.: 
P.174-194.
Библиография: 
Bibliogr.: p.185-187.
Издательство: 
Том: 
1019
Карточка: 

Б2.15, Б2.4.

Tofts C..

Analytic and Locally Approximate Solutions to Properties of Probabilistic Processes: Springer// Lecture Notes in Computer Science-1995.-Vol. 1019.-P.174-194.
Bibliogr.: p.185-187.

Таблица в старой библиотеке: 
PAP13 976